Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal is Serious

Posted by lovemybabies on March 24, 2003, at 16:09:08

In reply to Effexor Withdrawal is Serious, posted by Sean9 on March 24, 2003, at 11:30:07

Ok, I don't get it. I'm on Effexor now and am SO thankful for this drug. No, my doctor didn't 'warn' me of withdrawal problems; I think if someone puts an idea in your head, then you make it come true. Doctors probably steer clear of mentioning all the negatives right at the get-go for this reason. In my case, I was seriously depressed/anxiety-ridden and needed chemical intervention FAST. It's the first antidepressant I've been on and it's worked wonders for me. Also, I know two people personally who experienced only minor withdrawal symptoms, lasting only a couple of weeks. They tapered. Said it was like cycling through the start-up symptoms, only at a faster rate. No big deal.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lovemybabies thread:13781